UM

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:16/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrodinger equation Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
fractional Klein-Gordon-Schrodinger equations  linearized scheme  second-order convergent  unconditionally convergent and stable  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrödinger equation Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu P.;  Vong S.
Favorite  |  View/Download:7/0  |  Submit date:2018/12/24
Fractional Klein-gordon-schrödinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
Flexible ultrahigh Q-factor bottle-like microcavity laser Journal article
JOURNAL OF PHYSICS D-APPLIED PHYSICS, 2018,Volume: 51,Issue: 6
Authors:  Yan, S. S.;  Su, S. C.;  Chen, An Q.;  Wu, Yan Y.;  Zhu, Hai;  Wang, S. P.
Favorite  |  View/Download:20/0  |  Submit date:2018/10/30
bottle-like cavity  lasing emission  Q-factor  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:10/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A Finite Difference Method for Boundary Value Problems of a Caputo Fractional Differential Equation Conference paper
Authors:  Lyu, Pin;  Vong, Seakweng;  Wang, Zhibo
Favorite  |  View/Download:3/0  |  Submit date:2018/10/30
Boundary value problem  Caputo fractional derivative  Finite difference method  Convergence  Derivative bound  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:12/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability